... things... But I have 3 times now gotten to where I will vomit 1 time I get like sour burps and feels like my food just sits on top of my stomach and I get waves of nausea like 99% I am gonna vomit then don't then goes away comes back tell me if you have these problems Im curious to know if anyone else has or if just me. Thank you
When I first started taking victoza I would get sick to stomach and feel like I was going to throw up just out of the blue. It would hit me at random and quickly then it would go away just a short while later. But I am over that now and I have been on victoza for about 5 months now. I hope that you are feeling better soon. If not I would talk to my doctor about it if it were me.
Vitoza, for overeating diabetics is a miracle drug that has changed my life. If you can get past the initial nausea and vomit(I only did once during start up) you will be greatly rewarded. It is like a gastric bypass without the operation. I am not sure the medical community has grasped this yet. For many Doctors are not over eaters. I went from size 20 to size 10 in 18 monhts. I workout 5 days a week and try to count my calories but I am still an over eater. The slight nausea reminds me that I cannot eat all I want. It is not an appetite supressant at all. Life changing. Victoza has brought me happiness and a piece of mind that Diabetes will not control me. My blood sugars went from three month of 8.4 to three month of 5.8 in about 1 year. TREMENDOUS! xo
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Do you at any point stop loosing weight? I am taking victoza for 3 months and I dont have that much?
Posted 22 Apr 2011 • 1 answer
Posted 1 Mar 2017 • 3 answers
Posted 23 Jun 2017 • 0 answers
Posted 28 Aug 2017 • 0 answers
Posted 5 Jun 2018 • 1 answer